# SDR AALA20050726

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - SEAT MOUNTED EMERGENCY LIGHTS ON SEATS 31AB TO 37AB INOPERATIVE.  FOND LOOSE CONNECTION AT SEAT WIRING.  RESECURED CONNECTION FOR SEAT MOUNTED EMERGENCY LIGHTS ON SEATS 31AB TO 37AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
